|||  Journal title: Audiology | Publisher: Tehran University of Medical Sciences | Website: http://aud.tums.ac.ir | Email: aud@tums.ac.ir   |||
   [Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Registration :: Submission :: Current Issue :: Archive :: Contact :: Search ::
:: Volume 1, Issue 1 (4 1992) ::
aud 1992, 1(1): 11-12 Back to browse issues page
Drug-induced vertigo
Dr. Abdolhamid Hosainnia
Abstract:   (5118 Views)

Clinical picture of vestibulotoxicity with drugs includes imbalance and babbingoscillopsia. Nistagmus is not seen and thermal and rotational tests show bilateral dysfunction of labyrinths. Aminoglycosides are the main category causes inner ear toxicity more than any other antibiotics.The amount of degeneration of vestibular system depends on the type of drug, repetition and total dose age.

Keywords: vestibulotoxicity, babbingoscillopsia, Aminoglycosides, antibiotics, vestibular system
Full-Text [PDF 553 kb]   (1244 Downloads)    
Type of Study: Translated Article |
Accepted: 2013/10/23 | Published: 2017/09/24
Add your comments about this article
Your username or Email:

CAPTCHA


XML   Persian Abstract   Print



Volume 1, Issue 1 (4 1992) Back to browse issues page
شنوایی شناسی - دانشگاه علوم پزشکی تهران Bimonthly Audiology - Tehran University of Medical Sciences
Creative Commons Attribution-NonCommercial 3.0

This work is licensed under a Creative Commons Attribution-NonCommercial 3.0 Unported License which allows users to read, copy, distribute and make derivative works for non-commercial purposes from the material, as long as the author of the original work is cited properly.

Persian site map - English site map - Created in 0.17 seconds with 33 queries by YEKTAWEB 3921